Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 631950, 15 pages
Research Article

Simultaneous Reconstruction of Coefficients and Source Parameters in Elliptic Systems Modelled with Many Boundary Value Problems

Programa de Engenharia Nuclear-COPPE, Federal University of Rio de Janeiro, 21945-970 Rio de Janeiro, RJ, Brazil

Received 31 January 2013; Accepted 15 March 2013

Academic Editor: Ben T. Nohara

Copyright © 2013 Nilson C. Roberty. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Charyyar Ashyralyyev, “Stability Estimates for Solution of Neumann Type Overdetermined Elliptic Problem,” Numerical Functional Analysis and Optimization, 2017. View at Publisher · View at Google Scholar
  • Charyyar Ashyralyyev, “A fourth order approximation of the neumann type overdetermined elliptic problem,” Filomat, vol. 31, no. 4, pp. 967–980, 2017. View at Publisher · View at Google Scholar